# SDR SIMA980241

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Module
- Part number: 83S0558800
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CRP - FLT 3829 - PASSENGERS REPORTED A BURNT SMELL AND SMOKE NEAR ROW 9.  FLT CREW PULLED C/B MAINTENANCE FOUND TRANSFORMER ON 11 AB BURNED.  DISCONNECTED TX FROM POWER SOURCE.  ISSUED MEL 25-19 AND RETURNED A/C TO SERVICE.  R/I'D READING LIGHT POWER MODULE AT ROW 11 AB.  PERFORMED OPERATIONAL CHECK SATISFACTORILY.  REMOVED MEL AND RETURNED A/C TO SERVICE. (M)
